# SDR MYWA202001280284

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 42,346 hours, 16,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 70036611
- Part serial: 22626
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 42,346 hours, 16,411 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD L/H EMERGENCY EXIT WALL LIGHT INOP.   REFERENCE  LOG PAGE 255569.
